# SDR 3EJA2024060500147

- Difficulty date: May 17, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N824JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605536
- Aircraft time: 6,646 hours, 4,499 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND TURNING ON COURSE, THE CABIN AND COCKPIT BEGAN FILLING UP WITH SMOKE.  AN EMERGENCY WAS DECLARED, AND WE BEGAN A QUICK DISCUSSION BETWEEN OURSELVES AND ATC TO SELECT A DIVERSION AIRPORT.  SOME EQUIPMENT WAS SHUTDOWN TO ATTEMPT TO STOP THE INFILTRATION OF SMOKE INTO THE CABIN AND COCKPIT INCLUDING THE CABIN FLOOD LIGHTS, COCKPIT RECIRCULATION FAN, AND APU.  AFTER SHUTTING THOSE ITEMS DOWN, THE SMOKE APPEARED TO DISSIPATE, AND WE DECIDED KMEM WAS OUR BEST ALTERNATIVE FOR LANDING.
